Re: statins and ms?
No, Actually I have not heard of this. They are doing studies across the US right now combining Statins with MS Drugs and are having a huge success. Generally speaking, Statins take some time to get used to and have some side effects. How long have you been taking them and what else are you taking? Its good that your Pharmacist is telling you this, however he isnt the one to speak to about it and is he aware of all your other prescriptions?
I constantly have a problem with my pharmacy telling me about things that MIGHT be a problem, and they arent even aware that I get Rebif as well since that comes mail order, its not on file with my pharmacist. I have to keep reminding them. Since most pharmacys are computerized these days and drug interractions are showing up as they are adding scripts (its not like they actually know this stuf in their heads) if a certain script isnt on file in that pharmacy, chances are, the drug interraction isnt going to pop up anyway.
Talk to your Neurologist or whowever is prescribing this for you. Im assuming you are taking the statins for cholesterol or blood pressure? If your regular GP is prescribing it, please make sure he or she is communicating with your Neuro.
The combo of MS and Statins should be helping you.
RRMS- dx 05